# SDR UPS96805978

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT WING LWR SPAR HOLE NR 6 FOUND CRACKED WHILE PERFORMING EO DC8-5710-7761-A.  FAB REPAIR DOUBLER, FILLER AND BUSHINGS AND INSTALLED IAW DAC DWG J060232 AND EO DC8-5710-7761A.
